TOP 10 Best Over The Counter For Sinus Congestion Results at 10Bestify.com

  • Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 18 SaltPods, plus New User Starter Gift of 10 SaltPods

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Nasal irrigation is safe and effective, and if you irrigate regularly you will rely less on other medications, make fewer doctor visits, breathe better through your nose, and feel and be healthier. Clean Nose, Healthy Life! Naväge is the world's only nose cleaner with powered suction, a high-tech gam...
    Best Over The Counter For Sinus Congestion

    • ASIN: B01787L6QY
    • Brand: Navage
    • UPC: 858492004149

  • Afrin 12 Hour Pump Mist, Original, 0.5 Ounce

    Get powerful nasal congestion relief in a fast-acting nasal mist. The easy-action Afrin Pump Mist delivers a fine mist of relief in a precisely measured dose that works in seconds!
    Best Over The Counter For Sinus Congestion

    • ASIN: B019DL5KAG
    • Color: Pump
    • Brand: Afrin
    • UPC: 784922287953

  • Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

    Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.
    Best Over The Counter For Sinus Congestion

    • ASIN: B007D4R4ZK
    • Color: 70 Count
    • Brand: Allegra
    • UPC: 041167246528

  • Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throat Active Ingredients: Levocetirizine Dihydrochloride (5 mg)
    Best Over The Counter For Sinus Congestion

    • ASIN: B01LQBIWQ0
    • Color: Original Version
    • Brand: Xyzal
    • UPC: 041167351031

  • Navage Nasal Care Deluxe Bundle: Naväge Nose Cleaner, 48 SaltPod Capsules, Countertop Caddy, and Travel Case. 139.80 if Purchased Separately. You Save 19.85 (Black)

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Nasal irrigation is safe and effective, and if you irrigate regularly you will rely less on other medications, make fewer doctor visits, breathe better through your nose, and feel and be healthier. Clean Nose, Healthy Life! Naväge is the world's only nose cleaner with powered suction, a high-tech gam...
    Best Over The Counter For Sinus Congestion

    • ASIN: B01787L83A
    • Color: Black
    • Brand: Navage
    • UPC: 858492004156

  • Water Flosser Cordless, KOOVON Portable Rechargeable Water Pick With 4 Modes(include nose clean) & 5 Replacement Tips, IPX7 Waterproof, Travel Bag

    Healthier Gums and Brighter Teeth in Just a Minute a Day! Faster than traditional oral care. Faster and healthier oral care way Removes 99% of food debris ,promote gum health, ensure oral hygiene, prevent bad breath. Especially effective in cleaning around braces, implants and bridgework. ●4 modes Norma ● 1.Standard modet: for daily cleaning. 2.Soft modet: Gentle mode, for the beginner & Sensitive gums. 3.Pulse modet: Massage mode, massage gums and make teeth stronger and healthier. 4.Sinus modet: For daily nasal care(use with nose cleaning tip), effectively removes dirt, dust, mucus and other pollutants. etc. Travel design&Health ...
    Best Over The Counter For Sinus Congestion

    • ASIN: B07FS7WF3K
    • Brand: KOOVON
    • UPC: 612080284319

  • ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

    Keep clear eyes, reduce sneezing, and relief allergy symptoms with ValuMeds allergy relief medicine with 180mg of Fexofenadine HCl. When you suffer from dry, itchy eyes, a scratch throat, sneezing fits, or a runny nose, you understand how tough it can be to enjoy the day when allergies hold you back. That's why we created ValuMeds Allergy Medicine formulated with extra-strength Fexofenadine. Packed with 180mg of advanced allergy protection with Fexofenadine HCl, our formula can help you take back your clarity and breathe a little easier with non-drowsy, 24-hour protection you can rely on. Product Details: ValuMeds Allergy Medicine Fexofe...
    Best Over The Counter For Sinus Congestion

    • ASIN: B07K1J1WJ3
    • Brand: ValuMeds
    • UPC: 040232689246

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
    Best Over The Counter For Sinus Congestion

    • ASIN: B004ZCT1M2
    • Color: 1
    • Brand: Advil
    • UPC: 885438035530

  • Advil Liqui-Gels (200 Count (Pack of 1)) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief (2) and the #1-selling pain reliever among over-the-counter medications.(1) Be ready and face pain head-on by a...
    Best Over The Counter For Sinus Congestion

    • ASIN: B00ARKQ3AO
    • Color: White
    • Brand: Advil
    • UPC: 305730169493

  • Flonase Allergy Relief Nasal Spray, Allergy Medicine Nose Spray, 24 Hour Non-Drowsy, 120 Sprays

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength FLONASE provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, watery eyes all allergy season long. Plus, when used once daily, it outperforms the number 1 non-drowsy allergy pill!† It’s no wonder why FLONASE Allergy Relief is the number 1 doctor recommended allergy brand.†† *vs. single-ingredient antihistamines which do not treat nasal congestion. **Mechan...
    Best Over The Counter For Sinus Congestion

    • ASIN: B00MXOVBO0
    • Brand: Flonase
    • UPC: 353100200208

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Over The Counter For Sinus Congestion
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    Best Over The Counter For Sinus Congestion
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever (Ibuprofen) & Decongestant Coated Tablets: Pain fever reducer offers fast, effective relief of cold symptomsThe only cold medicine with the speed and strength of Advil20-count pain reliever tablets are non-drowsyHelps to open up your nasal passages so you can breathe betterWorks to remove swellingHelps to get you back into the action so you can go about your dayEasy to take with some juice or waterWorks to treat both pain and congestion in just 1

    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct

    Sold Individually
    Best Over The Counter For Sinus Congestion
    Afrin No Drip Allergy Sinus Pump Nasal Mist, Congestion Relief, 1ct:#1 Doctor & Pharmacist Recommended Nasal Spray BrandPatented Afrin No Drip nasal spray formula won't drip down nose or throatRelieves sinus pressure and nasal congestion due to colds or allergiesDelivers nasal congestion relief for up to 12 hoursRelieves annoying sinus

    • UPC: 46108690
    • Model: 41100015099
    • Color: WhiteBlueMulticolor, Blue, Green, White, BlackBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.767

  • Mucinex Sinus-Max Severe Congestion Relief Caplets, 20 count, Triple Action Relief

    Mucinex Sinus-Max Severe Congestion Relief fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and
    Best Over The Counter For Sinus Congestion
    Clears sinus and nasal congestion, relieves headache, fever and thins and loosens mucusMaximum strength formula and Triple-action relief in 1 dose.Contains Acetaminophen for pain relief, Phenylephrine works as nasal congestant, Guaifenesin thins and loosens

    • UPC: 22388730
    • Model: 0036382420120
    • Color: Multicolor
    • Rating: 4.636

  • Tylenol Sinus Severe Daytime Caplets with Non-Drowsy Formula, 24 ct

    Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen, 5 mg of the nasal decongestant phenylephrine, and 200 mg of the expectorant guaifenesin. When taken as directed, Tylenol Sinus Congestion and Pain Severe Caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce
    Best Over The Counter For Sinus Congestion
    24-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom reliefPain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestionHelps decongest sinus openings and passages and loosens phlegmEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesEach caplet contains 200 mg of expectorant guaifenesin to help make coughs more productiveThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefThese severe sinus relief caplets are suitable for adults and children ages 12 years and

    • UPC: 20886516
    • Model: 302622500
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.705

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...

    Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Dr. Matthew Rank, an allergy specialist at Mayo Clinic in Scottsdale, AZ, discusses the option of aspirin desensitization treatment for chronic sinusitis. Learn more at http://www.mayoclinic.com/h...
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    Nasal Cleansing - Mayo Clinic

    Sometimes life's not fair. We've just come out of cold and flu season only to arrive smack in the middle of spring allergy season. What can you do about that runny nose and nasal congestion? Medica...
    Mayo Clinic,Medical Edge,Allergy,Allergies,Treatment